Hi Bill! Bless her heart! She sure has had a very rough time of this but am glad she is coming home. There is no place like home and hopefully her being in her own home might just make her feel better. You tell her that when she can start doing more things including a few minutes on a computer that she has a whole family of friends waiting for her.
Perhaps even reading the forum to hear with our letters to her will give her encourgement a strentgh to keep fighting her battle. I will keep her in my prayers and thoughts! Good luck and tell her I am praying for her to get well!
Hi Bill! Pleasure to meet you on the forum. I don’t have GBS but have CIDP and the only thing I get while laying in bed is not feeling my legs. I get like parylized when my legs stop moving. More noticible when I am in bed asleep. When I wake up, I have to take my hands and start trying to wake them up again and that takes a good 30 minutes to do. Weird feeling! Strange what the nerves can do to a persons body!
Fatigue is a huge problem for me, too. I work full-time and have a hard time getting through a full day. Before IVIG, I was so weak that fatigue was constant. Now, I’m much stronger but still tire easily. It’s especially bad if I don’t get a good night sleep (which is most of the time!). I don’t know if it’s the CIDP or an effect of the IVIG — or both. I just try not to stretch myself too much and rest when possible.
Also, if you started feeling the fatigue about the time you started the Cymbalta, you may want to talk to your doc about a different med. Fatigue is a side-effect of about every drug on the market, but people react differently to different drugs, even if they are the same general type. I used to take SSRIs (Celexa) which worked great on my depression but had other long-term side effects, so I take Wellbutrin now and maintain a pretty steady mood. Years ago, when depression first hit me (postpartum), therapy helped a lot, too. Something to consider if meds alone aren’t doing it for you. I’m considering it again just because it’s really hard to accept living with CIDP.
Wishing you the best,